# SDR AWXA200601942

- Difficulty date: November 7, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 58,578 hours, 40,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69770651
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION ON TEE ANGLE BELOW FWD LAV AT AFT INBD ATTACHMENT FROM BS 294.5 TO 312,  LBL 11.  REPLACED TEE ANGLE FROM BS 294.5 TO 312, LBL 11 IAW B737-300 SRM 51-40-02-0G, FIG 8 AND 12.
